# SDR UALA2013043003012

- Difficulty date: April 28, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,297 hours, 10,977 cycles
- Engine: Pwa PW4056
- System (JASC): 2720 · Rudder Control System
- Part: Control Box
- Part number: 285U0015110
- Part serial: 67
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER STIFF ON TAKEOFF.  PERFORMED TROUBLESHOOTING IAW FIM AND FOUND SRL-L AT FAULT.  REPLACED SRM-L AND OPS CHECKED OK.  MESSAGE CLEARED.
